|
A unified model for frost wedging in an open fissure under unidirectional freezing |
|
|
|
Title: |
A unified model for frost wedging in an open fissure under unidirectional freezing |
Author: |
Zheng, Peichao Tan, Xianjun Jia, Hailiang Shen, Kai Su, Zhouzhou Zhou, Yun Shataer, Reziwanguli Xie, Yi Wang, Dong Tian, Siming Wang, Wei Chen, Weizhong |
Appeared in: |
International journal of rock mechanics and mining sciences |
Paging: |
Volume 176 () nr. C pages p. |
Year: |
2024 |
Contents: |
|
Publisher: |
Elsevier Ltd |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|